# SDR V0XD20150516002

- Difficulty date: May 12, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 36,744 hours, 27,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: SH670326052
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET AT BS 319.7, STRINGER 21R HAS SIGNS OF CORROSION.   REMOVED AND REPLACED THE GUSSET IAW SRM 53-21-23, 51-42-06, 51-40-11, 51-42-21, 51-25-16, AND 51-21-11.
